# SDR NWAA084736308

- Difficulty date: October 26, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 80,160 hours, 9,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND OVER WING EMERGENCY LIGHTS LT SIDE, AFT LIGHT INOP.  MX R&R POWER SUPPLY.  OPS CHECKED GOOD, AND ACFT WAS RETURNED TO SERVICE.
